Solubility of additive sextic forms over Q2(−1) and Q2(−5)(Formula Presented)

Drew Duncan, David B. Leep

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Michael Knapp, in a previous work, conjectured that every additive sextic form over Q2(−1) and Q2(−5)(Formula Presented)in seven variables has a nontrivial zero. In this paper, we show that this conjecture is true, establishing that Γ*(6,Q2(−1)) = Γ*(6,Q2(−5)) = 7.

Original languageEnglish
Pages (from-to)431-446
Number of pages16
JournalPublicationes Mathematicae Debrecen
Issue number3-4
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021 University of Debrecen, Institute of Mathematics. All rights reserved.


  • Diophantine equations
  • forms in many variables

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Solubility of additive sextic forms over Q2(−1) and Q2(−5)(Formula Presented)'. Together they form a unique fingerprint.

Cite this